Open Access
Translator Disclaimer
september 2012 On a family of Hopf algebras of dimension 72
Nicolás Andruskiewitsch, Cristian Vay
Bull. Belg. Math. Soc. Simon Stevin 19(3): 415-443 (september 2012). DOI: 10.36045/bbms/1347642374

Abstract

We investigate a family of Hopf algebras of dimension 72 whose coradical is isomorphic to the algebra of functions on $\mathbb S_3$. We determine the lattice of submodules of the so-called Verma modules and as a consequence we classify all simple modules. We show that these Hopf algebras are unimodular (as well as their duals) but not quasitriangular; also, they are cocycle deformations of each other.

Citation

Download Citation

Nicolás Andruskiewitsch. Cristian Vay. "On a family of Hopf algebras of dimension 72." Bull. Belg. Math. Soc. Simon Stevin 19 (3) 415 - 443, september 2012. https://doi.org/10.36045/bbms/1347642374

Information

Published: september 2012
First available in Project Euclid: 14 September 2012

zbMATH: 1282.16036
MathSciNet: MR3027352
Digital Object Identifier: 10.36045/bbms/1347642374

Subjects:
Primary: 16W30

Keywords: Representations of Hopf algebras

Rights: Copyright © 2012 The Belgian Mathematical Society

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.19 • No. 3 • september 2012
Back to Top